# SDR VNAA2024060411101

- Difficulty date: June 2, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N561NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15346
- Aircraft time: 20,873 hours, 18,719 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950097
- Condition: Failed
- Location: 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

UPON DEPARTURE FROM CAK PASSING THROUGH 4,000' WE GOT AN ODOR OF AN ELECTRICAL BURNING SMELL IN THE COCKPIT. UPON CLIMBING THROUGH 10,000' OUTSIDE OF STERILE / REMOVED AND REPLACED THE L/H AND R/H AIR CYCLE MACHINE (ACM) AS REQUIRED IN ACCORDANCE WITH 900 CRJ AMM 21-51-08-000/400-801-A01. OPS AND LEAK CHECKS GOOD. (LH ACM SN: 00965) (RH ACM SN: 01909)
